MAUDE Adverse Event Report: LIVANOVA LEAD MODEL 302

LIVANOVA LEAD MODEL 302
Model Number BIPOLAR LEAD, 2.0MM
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
High impedance was observed after a generator replacement.The pin was removed and re-inserted but high impedance persisted.The new generator was tested with a test resistor pin and generator diagnostics came back within normal limits.The physician decided to replace the lead in a secondary surgical procedure.The suspect device has not been returned for analysis to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
B5: describe event of problem, corrected data: relevant information was received prior to submission of the initial mdr which was inadvertently not included on the initial mdr.This information has been added.
 
Event or Problem Description
Additional information was received indicating that the device was not made available for return.No high impedance was seen before the surgery due to the battery being depleted, no fractures were observed visually during the revision.No other relevant information has been received to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24536189
Report Number1644487-2026-10296
Device Sequence Number10393723
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2013
Device Model NumberBIPOLAR LEAD, 2.0MM
Device Lot Number201132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale